# SDR SWAA104981

- Difficulty date: August 18, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 77,418 hours, 61,357 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND STRINGER CLIP CRACKED AT BS 380, STR 15L.  REMOVED AND REPLACED CLIP PER SRM.
